# SDR MASA2011091963714

- Difficulty date: September 18, 2011
- Submitted: September 19, 2011
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 18,993 hours, 15,050 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 4 EMERGENCY FLOOD INOP.  RELAMP EMERGENCY LIGHT.
